# SDR 98ZZZX2174

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9438G
- Make and model: Cessna A188B
- Aircraft serial: 18801485T
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: W188011
- Condition: Cracked
- Location: Engine Exh
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW MUFFLER ASSY CRACKED ADJACENT TO WELD COMPLETELY AROUND TAILPIPE ALLOWING IT TO SEPARATE FROM MUFFLER.
